# SDR ASOA200801386

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 25,972 hours, 22,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS LINTEL FITTING HAS AN INDICATION NOTED APPROX 1 INCH IN LENGTH 90 PERCENT FULL SCREEN HEIGHT.  FAILED NDT INSPECTION.  REPAIRED REAR PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1230, STEPS 1 THRU 24.  REPAIR OF THE REAR PRESSURE BULKHEAD WEB WAS ACCOMPLISHED IAW REO 601R-53-61-1230.
